# SDR 2008UALA00916

- Difficulty date: February 16, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 49,339 hours, 17,235 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE PACK HAS HANGING LANYARD.  SECURED LOOSE SLIDE PACK LANYARD.
